Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Not sure if it’s still working

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Not sure if it’s still working

    I have been on Ocrevus since it was approved. It has worked fine, no progression. Well in the last 6 months (next infusion is next week) my left leg has gotten weaker, wobblyer and foot drop is almost 80% of the time. I can see considerable muscle and range of motion loss in my left leg.
    Well I contacted my neuro and he ordered 3 doses of IV steroids and a prednisone taper. Not sure what’s next I imagine an mri after my Ocrevus next week.

    Has anyone else had a “flare” on Ocrevus that required steroids?

    #2
    Originally posted by pballer76 View Post
    Has anyone else had a “flare” on Ocrevus that required steroids?
    The MS society has a term, something like 'disease progression without detection' -- something like that. The idea is that MS is advancing and making us worse, but MRIs cannot detect it.

    Now, is it that, or is it just some sort of inflammation caused by heat or an infection or some changes by the pounds of foreign, non-human living organisms that live in our intestinal tract? It beats me, and doctor's don't know.

    With that said, my neurologist and I have discussed switching to another DMT, but since I'm tolerating Ocrevus well, show no new or active lesions, we made the decision to stay with what works.

    For the many things that doctors are clueless about and cannot detect -- but I feel since I'm in this body! -- I just try to address those myself with reducing stress sources, exercise and stretching, and optimizing my diet. (If anyone has any other suggestions I'm all ears!)
    59M / RRMS / Dx1987 / Ocrevus

    Comment


      #3
      Sorry I can’t comment on flares or the like because I’m PPMS. I just wanted to say that because we’re on Ocrevus we’ll never really know just how bad or how good we would be if we hadn’t have taken it. Hopefully your next infusion will level things out.
      Good luck. I mean what else can we do ?
      It was one agains't 2.5million toughest one we ever fought.

      Comment


        #4
        What were you on before? If it was Tysabri maybe the answer is to go back to that.

        Comment


          #5
          Latest infusion

          I had my infusion, everything went great and I feel good.
          While I was talking with the infusion nurse she mentioned that other patients get Solumedrol in between Ocrevus infusions.
          I just had Solumedrol the week before because of leg weakness.
          I found it interesting that others get need Solumedrol between Ocrevus infusions.
          At my follow up with the neuro he said the exasperation could have been because it was so close to my next infusion. He wasn’t positive because Ocrevus is so new.
          I was on tysabri for 73 infusions, I know it where’s off before the next one.
          Has anyone else had this happen with Ocrevus?

          Comment


            #6
            Yes. I think five months would have been better for me this last time. I have read of others kind of running out of steam before their infusions and also others saying they would like to extend their time in between them. Like positive MS put it , it seems to be a bit of a roller coaster.
            It was one agains't 2.5million toughest one we ever fought.

            Comment


              #7
              No help, but as you said, on Tysabri, some people experience extra fatigue and then exaggerated symptoms due to fatigue. I used to never feel it, then it was a day or two before, now the full week before. Ocrevus may have a similar pattern to it.

              Glad you felt better after the infusion.
              Kathy
              DX 01/06, currently on Tysabri

              Comment


                #8
                You can ask for bloodwork to see what your CD19 cell count is as it´s a proxy for the CD20 which is what Ocrevus knocks out. The protocol of 6 months might not be what your body needs. If your B cell count rebounds before 6 months and you can show it with the CD19 bloodwork, maybe you can shorten the infusion intervals.

                Comment

                Working...
                X